# SDR SIMA200818401

- Difficulty date: July 1, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: A25156
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4431 - CREW REPORTED AFTER TAKEOFF LDG AIR/GND FAIL EICAS MESSAGE AND THE LANDING GEAR WILL NOT RETRACT.  CREW ELECTED TO DIVERT TO ALB.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LANDING GEAR AIR/GROUND PROX SWITCH PER EMB 140 AMM 32-63-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
